# SDR CA990310095

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) NR 2 ENGINE FAILED ON CLIMB-OUT, A SEVERE VIBRATION WAS FELT THROUGHOUT THE AIRCRAFT.  THE ENGINE WAS SHUTDOWN, THE FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT DIVERTED.  THE AIRCRAFT LANDED SAFELY.  INITIAL INSPECTION FOUND THE OIL TANK COMPLETELY EMPTY.  OIL WAS FOUND IN THE TAILPIPE.  THERE WAS NO APPARENT BLADE DAMAGE VISIBLE FROM AN EXTERNAL INSPECTION.  THE ENGINE WAS REPLACED.  A FURTHER REPORT WILL FOLLOW.
